Theorem of isolation of the basic system from a vectorial one according to $n$-multiplicity peak (general case, Fedorov's $P1$ group)
Doklady Akademii Nauk, Tome 195 (1970) no. 4, pp. 831-833
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_195_4_a20,
author = {\`E. A. Kuz'min and V. V. Ilyukhin and N. V. Belov},
title = {Theorem of isolation of the basic system from a vectorial one according to $n$-multiplicity peak (general case, {Fedorov's} $P1$ group)},
journal = {Doklady Akademii Nauk},
pages = {831--833},
year = {1970},
volume = {195},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a20/}
}
TY - JOUR AU - È. A. Kuz'min AU - V. V. Ilyukhin AU - N. V. Belov TI - Theorem of isolation of the basic system from a vectorial one according to $n$-multiplicity peak (general case, Fedorov's $P1$ group) JO - Doklady Akademii Nauk PY - 1970 SP - 831 EP - 833 VL - 195 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a20/ LA - ru ID - DAN_1970_195_4_a20 ER -
%0 Journal Article %A È. A. Kuz'min %A V. V. Ilyukhin %A N. V. Belov %T Theorem of isolation of the basic system from a vectorial one according to $n$-multiplicity peak (general case, Fedorov's $P1$ group) %J Doklady Akademii Nauk %D 1970 %P 831-833 %V 195 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a20/ %G ru %F DAN_1970_195_4_a20
È. A. Kuz'min; V. V. Ilyukhin; N. V. Belov. Theorem of isolation of the basic system from a vectorial one according to $n$-multiplicity peak (general case, Fedorov's $P1$ group). Doklady Akademii Nauk, Tome 195 (1970) no. 4, pp. 831-833. http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a20/